MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN XSMLFT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN XSMLFT 66X58; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3421L
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
These were revised due to the patient complaining of pain which was determined to be caused by the stem tip being in contact with the cortical bone.The original surgery was completed in (b)(6) 2020.The explants are not available for review.If x-rays are required they may not be available as the patients permission will be required.The surgeon does not require any follow-up.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SROM NRHFEM W/PIN XSMLFT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10733086
Report Number1818910-2020-23271
Device Sequence Number11599508
Product Code JWH
UDI-Device Identifier10603295179504
UDI-Public10603295179504
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K905810
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-3421L
Device Catalogue Number623421L
Device Lot NumberJ1071T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS XSM 12MM; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; SROM NRH DIST AUG XS/S/MD 5MM; SROM NRH DIST AUG XS/S/MD 5MM; UNIVERSAL FEM SLV FUL POR 34MM; LPS UNIV TIB HIN INS XSM 12MM; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; SROM NRH DIST AUG XS/S/MD 5MM; SROM NRH DIST AUG XS/S/MD 5MM; UNIVERSAL FEM SLV FUL POR 34MM
Outcome Attributed to Adverse Event Required Intervention;